Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 268418, 7 pages
http://dx.doi.org/10.1155/2014/268418
Research Article

Existence of Positive Periodic Solutions for -Dimensional Nonautonomous System

1College of Mathematics and Computer Sciences, Shanxi Datong University, Datong, Shanxi 037009, China
2School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China

Received 25 February 2014; Revised 8 May 2014; Accepted 13 June 2014; Published 17 August 2014

Academic Editor: Guang Zhang

Copyright © 2014 Youjun Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we consider the existence, multiplicity, and nonexistence of positive periodic solutions for n-dimensional nonautonomous functional differential system , where are -periodic in and there exist -periodic functions such that for all with and , exist for ; are -periodic functions and , for ; is an -periodic function. We show that the system has multiple or no positive -periodic solutions for sufficiently large or small , respectively.